MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER
Model Number TW*AS430XA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the doctor was doing a complex coronary, involving in-stent restenosis and laser atherectomy.He used 2 runthrough wires and both had part of the distal wire break off and stay in the patient.They tried to snare the pieces unsuccessfully.The patient condition was stable at the end of the procedure.There was no surgery; however, they were unable to remove the wire with snare.

Brand Name
RUNTHROUGH NS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key8896316
Report Number2243441-2019-00067
Device Sequence Number318759
Product Code DQX
UDI-Device Identifier04987350703583
UDI-Public04987350703583
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2019
Report Date (Section F) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberTW*AS430XA
Device Catalogue Number25-1013
Device Lot Number170221
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/26/2019
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer07/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LASER ATHERECTOMY
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight71
Date Report Sent to FDA08/15/2019